# SDR DALA2018112906902

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,019 hours, 16,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B FLAP MAIN FLAP UPPER SURFACE FOUND BULGE SKIN. REPAIRED BULGE AREA SRM 57-53-01 AND 51-70-17. (LP 0844807)
